# SDR HALA2009030400082

- Difficulty date: March 4, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 86,900 hours, 16,603 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Control Unit
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU AUTO SHUTDOWN AT GATE.   PER FIM 49-11-00-1 FIG 103 BITE ON ECU FAULTS REV FLOW.  RESET ECU RE-STARTED APU NO FURTHER FAULTS NOTED.  OK TO CONTINUE.  NOTE APU AIR ON DMI AND GROUND AIR CART WAS SUPPLYING AIR AT THE TIME OF SHUTDOWN.
